# SDR ASAA041017

- Difficulty date: March 8, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND AFT PIT STRINGER 27R CORRODED.  REPAIR IAW SRM.  (M)
